Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well its been a tough road for me while being on tane. It did give me clear skin!!! However, the side effects and the lower immune system did not work for me. I was sick a lot and very depressed towards the end and have been fighting a staph infection since my second month on tane!! I'm very scared to get off of this medicine because like everyone else i do not want my acne to return. I'm starting duac in the morning and differin at night and pray that it wont come back! Anyone have advise for being post tane? Good Luck to those who are starting..it will clear you..just be prepared for the ride!! ;)

Share this post


Link to post
Share on other sites

differen is really good. i used it for 3 yeaRS. but i still had the occasional breakout. good luck :]

Share this post


Link to post
Share on other sites

My acne was mild-moderate and only on the chin area!!! It did become cystic a few months before accutane that is why the doc put me on accutane because it was starting to get out of control. However, by no means did i have acne like most of the people on this medicine. I have had serveral friends though who have had awfull severe acne and accutane cleared them too for a very long time.

But does anyone know what is the difference between Retin a and differin? I hear alot of people complain about both but more differin than Retina. Any thoughts?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×